# SDR COMA0460012

- Difficulty date: January 2, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,526 hours, 18,635 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Unreliable
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5874 LEFT 14TH STAGE BLEED LEAK WARNING.  REPLACED THE LEFT PYLON BLEED LEAK SENSING ELEMENT.
